Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffer from itching in the nose, sneezing and cold. On medication for nasal infection. How long should I take medication?

I was suffering from Cold includes continuous itching in nose, sneezing, wet cough. It was there from 2 years. Recently when I visited ENT specialist...he confirmed it as Nasal infection and prescribed Podox and Vozet. The course is for 30 days. The problem got controlled a lot after using these tablets. But it started again when I stopped medication. My question is...Can I continue the same tablets again?? If yes...till when?

Thanks in advance
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to health care magic
You have said that you are suffering from itchiness sneezing and cough for the past 2 years.. i think its an allergic disorder..
You are supposed to use leucotriene receptor antagonists along with anti allergic medication to control your allergy..if you are also suffering from running nose you need to use steroid nasal spray..
consult chest physician,he/she will examine you and tell the medications and more suggestions..
hope you understand my suggestion..
thank you
Dr. siddartha
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor